Hi, my name is Shannon, I'm 21 years old. I have been very ill for about two years now and I have been to every doctor imaginable. They all ask me how I can live feeling so awful, yet they offer no help.
My symptoms include: severe daily headaches (I'm now on two different pain killers for that), extreme nausea and weakness, uncontrollable sweating and flushing for no reason, weight gain, strange blood pressure (it will be extremely low, then high, then normal), chest pain, chills, anxiety, difficulty breathing even after I take my asthma medication, vision changes, abdominal pain, nosebleeds that go on forever, bloody stools and urine, unexplained sores and bruises, fainting, and just overall feeling awful.
I have been tested for Leukemia and although my white blood cell count is quite high, the doctor fluffed it off. I was recently tested for Pheochromocytoma and the tests were "inconclusive" so I suggested a MRI of the adrenal glands, again, fluffed off. I've also been tested for mono; I've been to an endocrinologist, who told me that I'm fat and need to lose weight (yet how I can exercise when I'm fainting all the time -- I don't even eat because of the pain in my stomach). I've been to a neurologist and had a MRI and he said it was normal, although I saw something in the scan that did not look normal to me.
I have other medical problems that are being treated: depression, anxiety, PCOS & Metabolic Syndrome, severe asthma, thyroid disease, acid reflux, allergies.
I am so tired of feeling awful all the time. I spend most of the time curled up in a fetal position in my bed, crying. I've been to the emergency room several times and they tell me I have migranes -- which I don't. Migrane medicaiton doesn't work for me (I've tired over 30 different kinds). I don't know what to do anymore. I need some help and input.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?